| Model Number |
RA002-4545SL |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted no force during testing.Additionally, the extending bar was reported to not be parallel with the outer casing and further disassembly was not possible as the outer casing, magnet, and extending bar were seized.